# SDR KC8A20240805004

- Difficulty date: August 5, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N237CK
- Make and model: Lear 35A
- Aircraft serial: 237
- Aircraft time: 14,273 hours, 11,937 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 17337986
- Part serial: NSN
- Condition: Broken
- Location: Tailcone
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER THE CREW SELECTED GEAR DOWN FOR LANDING THEY DISCOVERED THEY HAD TWO GREEN AND THREE RED GEAR INDICATOR LIGHTS AND THE HYDRAULIC PRESSURE WAS INDICATING ZERO. THEY USED THE EMERGENCY GEAR SYSTEM TO OBTAIN THREE GREEN LIGHTS AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED. TROUBLESHOOTING FOUND THE CAPILLARY LINE FOR HYDRAULIC PRESSURE WAS BROKEN. THE LINE WAS REPLACED WITH NEW, THE HYDRAULIC SYSTEM AND EMERGENCY SYSTEM WERE SERVICED,  AND GEAR, FLAP AND SPOILER CHECKS ACCOMPLISHED IN ACCORDANCE WITH THE APPLICABLE PORTIONS FOR THE LEARJET 35/35A/36/36A MAINTENANCE MANUAL.
